# SDR CA021227004

- Difficulty date: December 22, 2002
- Submitted: January 6, 2003
- Operation: Air carrier
- Make and model: Swrngn SA226TC
- Aircraft time: 32,251 hours
- Engine: Garrtt TPE3313UW
- Propeller: Hartzl HCB3TN5
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 2781006019
- Condition: Leaking
- Location: Hyd System
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INSPECTION A LARGE AMOUNT OF HYRAULIC FLUID WAS FOUND IN THE LT WHEEL WELL, FURTHER INVESTRICATION REVEALED A SMALL PIN HOLE IN THE LINE. THE LINE WAS REPLACED AND THE AIRCRAFT RETURNED TO SERVICE.
